# SDR CA160113011

- Difficulty date: January 13, 2016
- Submitted: June 13, 2017
- Operation: General aviation
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: AHA1888
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEEL HALF PART NUMBER AHA1888TO BE MODIFIED AS PER MEGGIT SB 32-1234, THIS MOD WOULD CHANGE THE PART NUMBER TO AHO91320. DURING RECEIVING INSPECTION IT WAS NOTED THAT THE CENTER MATING FLANGE HAD BEEN MACHINED TO 0.100 INCHES, INSTEAD OF THE REQUIRED .063 TO .067 INCHES. MAXIMUM LIMIT IS .085 INCHES. UNIT PLACED INTO QUARITEEN STORES. (TC# 20160113011)
